# SDR TSAA9951033

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21720
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 420 ABOVE STR 25L.  REPAIRED FRAME AT BS 430 IAW SRM 51-40-3.  TAT:  47,785.0 HOURS.  TAC:  63,219.  (X)
